Ask a Dermatology Question, Get an Answer ASAP!
Hello. I'mCustomer licensed and practicing physician. Excellent service is my goal.
still need help?
what is your question about this?
do you have a pic of your spots?
yes what is the cream?
yes you are right
it is hydroquinone which is a lightener
Unfortunately I don't think so. No
your next best option is to see a cosmetic dermatologist and stop using the cream
they can use special treatments to even out the skin
it can be made to look normal but it will probably involve lightening the rest of the skin
I sincerely ***** ***** I have helped you, and that I have earned my 5 star rating today.
Please remember to rate my service by selecting the 5 stars at the top of the screen ( rating me now does not close your question).
We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!
Thanks for this question.
I strive for 5 star service for all customers.
If you have more questions, just reply :)